# SDR 95ZZZX2996

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station LF1R294K
- Aircraft: N62JT
- Make and model: Pilats PC12
- Aircraft serial: 107
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Trunnion
- Part number: 5322012036
- Condition: Cracked
- Location: Nlg
- Part time: 42 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W PILATUS SB PC-12 32-001, FOUND NOSE TRUNNION CRACKED ON AFT LEFT SIDE.  SUSPECT CAUSED BY DESIGN OF PART.  NOSE GEAR DID NOT APPEAR TO BE OVERSTRESSED IN ANY WAY.  SUBMITTER SUGGESTS THIS PROBLEM WILL CONTINUE TO OCCUR UNTIL TRUNNION IS REDESIGNED.
